# SDR SWAA2025042114947

- Difficulty date: March 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA.   REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG # 141A1110 SHEET 18 REV - .
